Facebook Pixel
ask: 

plz can it be possible that my period will be late for 3 to 4 weeks or more than that after taking in postinor 2 please hlep me

By December 18, 2015 - 1:53am
 
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Prisilla

We have helped you on this question before.

Emergency contraceptives can delay a woman's next menstrual cycle. But P2 is not 100% effective. If it has been four weeks since you got your period you need to take a pregnancy test.
Susan

December 18, 2015 - 6:23am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!